# SDR SIMA200324604

- Difficulty date: August 25, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ufselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, A CRACK WAS DISCOVERED ON THE LEFT FUSELAGE SKIN BETWEEN FRAMES 48 AND 49 AT THE OVERWING PANEL AFT UPPER ATTACH POIT.  PERFORMED CUT OUT OF THE DAMAGE AREA.  FABRICATED A FILLER, REPAIR DOUBELR.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 22, CHAPTERS 53-23-12, 51-40-04 AND 51-40-06.  (M)
